headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2019
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

Computing the index of Lie algebras; pp. 265–271

(Full article in PDF format) doi: 10.3176/proc.2010.4.03


Authors

Hadjer Adimi, Abdenacer Makhlouf

Abstract

The aim of this paper is to compute and discuss the index of Lie algebras. We consider the n-dimensional Lie algebras for n < 5 and the case of filiform Lie algebras which form a special class of nilpotent Lie algebras. We compute the index of generalized Heisenberg algebras and graded filiform Lie algebras Ln and Qn. We also discuss the evolution of the Lie algebra index by deformation.

Keywords

Lie algebra, index, regular vector, deformation.

References

  1. Adimi , H. Sur les indices des algèbres de Lie et algèbres associatives. Master’s thesis , Sétif University , 2005.

  2. Goze , M. and Ancochea-Bermudez , J.-M. On the varieties of nilpotent Lie algebras of dimension 7 and 8. J. Pure Appl. Algebra , 1992 , 77 , 131–140.
doi:10.1016/0022-4049(92)90080-Y

  3. Dergachev , F. and Kirillov , A. Index of Lie algebras of seaweed type. J. Lie Theory , 2000 , 10 , 331–343.

  4. Dixmier , J. Enveloping Algebras. Graduate Studies in Mathematics , Vol. 11 , AMS , 1996.

  5. Elashvili , A. G. On the index of parabolic subalgebras of semisimple Lie algebras. Preprint , 1990.

  6. Elashvili , A. G. On the index of orisphorical subalgebras of semisimple Lie algebras. Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR , 1985 , 77 , 116–126.

  7. Elashvili , A. G. Frobenius Lie algebras. Funksional. Anal. i Prilozhen. , 1982 , 16 , 94–95. English translation: Functional Anal. Appl. , 1982 , 16 , 4 (1983) , 326–328.

  8. Elashvili , A. G. Frobenius Lie algebras II. Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR , 1985 , 77 , 127–137.

  9. Gerstenhaber , M. On the deformation of rings and algebras. Ann. Math. , 1964 , 79 , 59–103.
doi:10.2307/1970484

10. Gerstenhaber , M. On the deformation of rings and algebras II. Ann. Math. , 1966 , 84 , 1–19.
doi:10.2307/1970528

11. Gerstenhaber , M. On the deformation of rings and algebras III. Ann. Math. , 1968 , 88 , 1–34.
doi:10.2307/1970553

12. Gerstenhaber , M. On the deformation of rings and algebras IV. Ann. Math. , 1974 , 99 , 257–276.
doi:10.2307/1970900

13. Gòmez , J. R. , Jimenéz-Merchán , A. , and Khakimdjanov , Y. Low-dimensional filiform Lie algebras. J. Pure Appl. Algebra , 1998 , 130 , 133–158.
doi:10.1016/S0022-4049(97)00096-0

14. Goze , M. and Khakimdjanov , Y. Nilpotent Lie Algebras. Kluwer Academic Publishers , MIA 361 , 1996.

15. Makhlouf , A. Comparison of deformations and geometric study of associative algebras varieties. Int. J. Math. Math. Sci. , 2007 , Article ID 18915 , 24 pages.

16. Ooms , A. I. On Frobenius algebras. Commun. Algebra , 1980 , 8 , 13–52.
doi:10.1080/00927878008822445

17. Ooms , A. I. Computing invariants and semi-invariants by means of Frobenius Lie algebras. 2008 , arXiv:0806.4178 [math.RT].

18. Raïs , M. and Tauvel , P. Indice et polynômes invariants pour certaines algèbres de Lie. J. Reine Angew. Math. , 1992 , 425 , 123–140.

19. Seeley , C. 7-dimensional nilpotent Lie algebras. Trans. Amer. Math. Soc. , 1993 , 335 , 479–496.
doi:10.2307/2154390

20. Tauvel , P. and Yu , R. W. T. Indice et formes linéaires stables dans les algèbres de Lie. J. Algebra , 2004 , 273 , 507–516.
doi:10.1016/S0021-8693(03)00376-4

21. Tauvel , P. and Yu , R. W. T. Sur l’indice de certaines algèbres de Lie. Ann. Inst. Fourier (Grenoble) , 2004 , 54 , 1793–1810.

22. Vergne , M. Cohomologie des algèbres de Lie nilpotentes. Application á l’étude de la variété des algèbres de Lie nilpotentes. Bull. Soc. Math. France , 1970 , 98 , 81–116.
 
Back

Current Issue: Vol. 68, Issue 4, 2019




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December